MAKALELER


SCI, SSCI ve AHCI tarafından taranan dergilerde yayımlanmış veya kabul edilmiş makaleler

Uluslararası
  • H.C.Koyuncuoğlu and M.Adıvar.
    (2018) On the affine-periodic solutions of discrete dynamical systems. Turkish Journal of Mathematics.
    Turkish Journal Of Mathematics , Vol. 42, No. 5, 2260-2269,
  • H.C.Koyuncuoğlu and M.Adıvar.
    (2017) Almost periodic solutions of Volterra difference systems.
    Demonstratio Mathematica , Vol. 50, 320-329,
  • M.Adıvar and H.C.Koyuncuoğlu.
    (2016) Almost automorphic solutions of discrete delayed neutral system.
    Journal Of Mathematical Analysis And Applications , Vol. 435, No. 1, 532-550,
  • M.Adıvar , H.C.Koyuncuoğlu and Y.N.Raffoul.
    (2016) Almost automorphic solutions of delayed neutral dynamic systems on hybrid domains.
    Applicable Analysis And Discrete Mathematics , Vol. 10, No. 1,
  • M.Adıvar , H.C.Koyuncuoğlu.
    (2016) Floquet theory based on new periodicity concept for hybrid systems involving q-difference equations.
    Applied Mathematics And Computation , Vol. 273, 1208-1233,
  • M.Adıvar , H.C.Koyuncuoğlu and Y.N.Raffoul.
    (2014) Existence of periodic solutions in shifts $delta_{pm}$ for neutral nonlinear dynamic systems.
    Applied Mathematics And Computation , No. 242, 328-339,
  • M.Adıvar , H.C.Koyuncuoğlu and Y.N.Raffoul.
    (2013) Periodic and Asymptotically Periodic Solutions of Systems of Nonlinear Difference Equations with Infinite Delay.
    Journal Of Difference Equations And Applications , Vol. 19, No. 12, 1927-1939,

Diğer indexler tarafından taranan dergilerde yayımlanmış veya kabul edilmiş makaleler

Uluslararası
  • M.Adıvar , H.Koyuncuoğlu and Y.N.Raffoul.
    (2012) CLASSIFICATION OF POSITIVE SOLUTIONS OF NONLINEAR SYSTEMS OF VOLTERRA INTEGRO-DYNAMIC EQUATIONS ON TIME SCALES.
    Communications In Applied Analysis , Vol. 16, No. 3, 359-376, ISBN: 10832564